# SDR SWAA086449

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 70,401 hours, 64,091 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65C25243
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING NR 5 SPOILER FITTING CRACKED AT FWD ATTACH HOLE.  REMOVED AND REPLACED FITTING PER SRM.
